# SDR USAA990950

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R4 Doorway
- Part time: 46,058 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-3 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK IN DOOR RELEASE LEVER CLOSE OUT PANEL R4 FORWARD CUTOUT AT LOWER INBOARD CORNER FOR UPPER TORQUE TUBE WEB.  INSTALLED DOUBLER PER EA 65505 AND SRM 51-40-02 AND SRM 51-20-05.  (M)
